Nontrivial solutions of quasilinear elliptic equations with natural growth term

Marco Degiovanni, Alessandra Pluda

Risultato della ricerca: Contributo in libroChapter

1 Citazioni (Scopus)

Abstract

We prove the existence of multiple solutions for a quasilinear elliptic equation containing a term with natural growth, under assumptions that are invariant by diffeomorphism. To this purpose we develop an adaptation of degree theory.
Lingua originaleEnglish
Titolo della pubblicazione ospiteSolvability, regularity, and optimal control of boundary value problems for PDEs
EditorFavini A., Rocca E., Schimperna G., Sprekels J. Colli P.
Pagine183-215
Numero di pagine33
DOI
Stato di pubblicazionePubblicato - 2017

Serie di pubblicazioni

NomeSPRINGER INDAM SERIES

Keywords

  • Degree theory, divergence form, invariance by diffeomorphism, multiple solutions, natural growth conditions, quasilinear elliptic equations

Fingerprint Entra nei temi di ricerca di 'Nontrivial solutions of quasilinear elliptic equations with natural growth term'. Insieme formano una fingerprint unica.

Cita questo